MAUDE Adverse Event Report: ZIMVIE US CORP LLC TITANIUM TEMPORARY ABUTMENT, 2.9MMD PLATFORM, 3.5MMD EMERGENCE PROFILE; DENTAL SCREW

ZIMVIE US CORP LLC TITANIUM TEMPORARY ABUTMENT, 2.9MMD PLATFORM, 3.5MMD EMERGENCE PROFILE; DENTAL SCREW
Catalog Number CTANP31
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the screw fractured at tooth site #10.A provisional restoration was fabricated using an eztetic implant temporary abutment.During hand tightening of the screw to deliver the provisional crown, the screw fractured and the remaining fragment could not be retrieved.The provisional restoration was left in position by bonding it to the adjacent teeth.At this time, retrieval of the remaining portion of the fractured screw is required, and the appropriate tools are needed to perform this procedure.Had to improvise the delivery of the restoration, which was not performed as originally planned, and the treatment is currently on hold until they are able to retrieve the remaining parts of the abutment.Patient will need to return for retrieval of the remaining parts of the abutment in order to proceed with the final restoration.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) ctanp31, (titanium temporary abutment, 2.9mmd platform, 3.5mmd emergence profile) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2120027357.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120027357 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation is clinician error - excessive torque applied.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TITANIUM TEMPORARY ABUTMENT, 2.9MMD PLATFORM, 3.5MMD EMERGENCE PROFILE
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24019478
Report Number0001038806-2026-00163
Device Sequence Number18777939
Product Code DZE
UDI-Device Identifier00889024343924
UDI-Public(01)00889024343924(17)300206(10)2120027357
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K142082
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberCTANP31
Device Lot Number2120027357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age23 YR
Patient SexUnknown
Patient EthnicityNon Hispanic